MathSciNet Relay Station
MathSciNet bibliographic data
MR435089 (55 #8051) 14K25 (10F35)
Ax, James Some topics in differential algebraic geometry. II. On the zerosof theta functions. Amer. J. Math. 94 (1972), 1205–1213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement